Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 8, NWS San Angelo, TX

September 29, 2012Concho County, Runnels County, Texas

NWS San Angelo, TX issued this flash flood warning at Sep 29, 2012, 8:50 AM CDT for Concho County, Runnels County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2012, 8:50 AM CDT (13:50 UTC)
Expired
Sep 29, 2012, 11:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Concho County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 64 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 9:10 AM CDTFLASH FLOOD11 S Ballinger, TXLOCAL LAW ENFORCEMENT REPORTED THAT HIGHWAY 83 ALONG THE BORDER OF RUNNELS AND CONCHO COUNTIES WAS CLOSED... WITH ABOUT 4 FEET OF WATER OVER THE ROADWAY.
Sep 29, 9:10 AM CDTFLASH FLOOD5 Ssw Ballinger, TXLOCAL LAW ENFORCEMENT FROM RUNNELS COUNTY REPORTED A CLOSURE OF HIGHWAY 67 BETWEEN BALLINGER AND SAN ANGELO... DUE TO HIGH WATER.
Sep 29, 10:09 AM CDTFLOODBallinger, TXTHE CITY PARK IN BALLINGER WAS CLOSED...DUE TO WATER RISING IN NEARBY ELM CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 1.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WGUS54 KSJT 291350
FFWSJT
TXC095-399-291630-
/O.NEW.KSJT.FF.W.0008.120929T1350Z-120929T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
850 AM CDT SAT SEP 29 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CONCHO COUNTY IN WEST CENTRAL TEXAS...
  RUNNELS COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1130 AM CDT

* AT 844 AM CDT...LOCAL LAW ENFORCEMENT FROM RUNNELS COUNTY REPORTED 
  UP TO 8 INCHES OF WATER OVER FARM TO MARKET 2133 BETWEEN BALLINGER 
  AND ROWENA.  AN AREA OF HEAVY RAINFALL WILL CONTINUE TO FLOOD LOW 
  LYING AREAS AND LOW WATER CROSSINGS ACROSS THE COMMUNITIES AND
  SURROUNDING AREAS OF BALLINGER...WINTERS...EDEN... LOWAKE... 
  ROWENA...PAINT ROCK...AND EOLA THIS MORNING.  YOU ARE DISCOURAGED
  TO TRAVEL THIS MORNING.  

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  FM 0383 CROSSING QUARRY CREEK...
  FM 0503 CROSSING WALOOPE CREEK...
  FM 1692 CROSSING THE DRAW...
  FM 1929 CROSSING FUZZY CREEK...
  COUNTY ROAD 285 CROSSING MULE CREEK...
  CROSSINGS ALONG COUNTY ROAD 128...
  COUNTY ROAD 120 CROSSING LONG BRANCH...
  CROSSINGS ALONG COUNTY ROAD 364...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.  TURN AROUND...DON'T DROWN!

&&

LAT...LON 3109 10011 3158 10011 3158 10023 3208 10023
      3208 9972 3156 9972 3158 9971 3153 9966
      3150 9968 3147 9962 3150 9962 3149 9960
      3109 9960

$$
2 follow-up statements
768 
WGUS74 KSJT 291417
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
917 AM CDT SAT SEP 29 2012

TXC095-399-291630-
/O.CON.KSJT.FF.W.0008.000000T0000Z-120929T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUNNELS TX-CONCHO TX-
917 AM CDT SAT SEP 29 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
CONCHO AND RUNNELS COUNTIES...

AT 910 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS FROM RUNNELS COUNTY 
REPORTED HIGHWAY 67 WAS CLOSED AT THE FEED YARDS BETWEEN BALLINGER 
AND SAN ANGELO.  MOTORISTS WERE TURNING AROUND.  ALSO...HIGHWAY 83 
ON THE CONCHO AND RUNNELS COUNTY LINE HAD FOUR FEET OF WATER OVER 
THE ROAD.  YOU ARE URGED TO NOT TRAVEL THIS MORNING AS MANY LOW 
LYING AREAS AND LOW WATER CROSSINGS ARE FLOODED AND YOU COULD RISK 
YOUR LIFE.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVIE
RESERVOIR NEAR CONCHO PARK MARINA...WINTERS...WINGATE...ROWENA...
NORTON...MILES...MAVERICK...LOWAKE...HATCHEL...CREWS...BENOIT AND
BALLINGER

LAT...LON 3109 10011 3158 10011 3158 10023 3208 10023
      3208 9972 3156 9972 3158 9971 3153 9966
      3150 9968 3147 9962 3150 9962 3149 9960
      3109 9960

$$

HG
828 
WGUS74 KSJT 291511
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1011 AM CDT SAT SEP 29 2012

TXC095-399-291630-
/O.CON.KSJT.FF.W.0008.000000T0000Z-120929T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUNNELS TX-CONCHO TX-
1011 AM CDT SAT SEP 29 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
CONCHO AND RUNNELS COUNTIES...

AT 1000 AM CDT...SAN ANGELO DPS OFFICIALS REPORTED TRAFFIC HAS BEEN 
DIVERTED TO THE EAST BOUND TRAFFIC ON HIGHWAY 67 AT THE FEEDYARDS.  
THE WEST BOUND TRAFFIC ON HIGHWAY 67 WAS CLOSED TO TRAFFIC BECAUSE 
OF HIGH WATER OVER THE ROAD.  IN ADDITION...FARM TO MARKET ROAD 1692 
AT THE CONCHO RIVER BRIDGE...ABOUT 3 MILES SOUTH OF MILES HAD WATER 
OVER THE ROAD.  

ELM CREEK WILL CREST TO FLOOD STAGE AT NOON.  THE CITY OF BALLINGER 
HAS CLOSED THE PARK BY ELM CREEK. 

EARLIER THE RUNNELS COUNTY LAW ENFORCEMENT OFFICIALS REPORTED WATER 
FOUR FEET OF OVER THE ROAD ON HIGHWAY 83 AT THE CONCHO AND RUNNELS 
COUNTY LINE.  

TEXAS LEADS THE NATION FROM FLASH FLOOD DEATHS.  REMEMBER...TURN 
AROUND...DON'T DROWN!

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IVIE
RESERVOIR NEAR CONCHO PARK MARINA...WINTERS...WINGATE...ROWENA...
NORTON...MILES...MAVERICK...LOWAKE...HATCHEL...CREWS...BENOIT AND 
BALLINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3109 10011 3158 10011 3158 10023 3208 10023
      3208 9972 3156 9972 3158 9971 3153 9966
      3150 9968 3147 9962 3150 9962 3149 9960
      3109 9960

$$

HG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 29, 6:52 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Sep 29, 6:52 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
652 AM CDT SAT SEP 29 2012

.DISCUSSION...
SEE THE 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
WIDESPREAD RAIN AND LOW CLOUDS WILL RESULT IN BORDERLINE IFR/MVFR
CONDITIONS THROUGH THE MORNING HOURS WITH CIGS/VSYBS GRADUALLY
IMPROVING DURING THE DAY AS DRIER AIR ADVECTS INTO THE REGION FROM
THE WEST. THIS WILL RESULT IN PREVAILING MVFR SKIES WITH RAIN
SHOWERS GRADUALLY ENDING FROM WEST TO EAST. THE BIGGEST CHALLENGE
WITH THIS FORECAST PACKAGE IS WHAT TO DO WITH THE WINDS. A
SURFACE LOW WILL CONTINUE TO DEEPEN AND MOVE ACROSS THE SOUTHERN
PORTION OF THE FORECAST AREA OVER THE NEXT 6-8 HRS. HOWEVER...THE
POOR SPATIAL RESOLUTION IN THE OBSERVATION NETWORK HAS LEFT ME
LESS THAN CERTAIN WHERE THE CENTER OF LOW PRESSURE IS LOCATED. A
ROUGH ESTIMATE BASED ON THE WATER VAPOR SIGNATURE SUGGESTS THAT
THE LOW IS NEAR OZONA AND WILL MOVE GENERALLY ALONG AND JUST NORTH
OF THE I-10 CORRIDOR TODAY. SURFACE WINDS WILL BACK TO THE
NORTHEAST AND EVENTUALLY TO THE NORTH AS THE LOW PASSES...
INCREASING TO 15-20 KTS SUSTAINED...WITH HIGHER GUSTS. THE GFS IS
REALLY BOMBING THIS LOW OUT...CREATING NORTHEAST 1500 FT WINDS
NEAR 50 KTS BY 18Z BUT I THINK THIS IS A BIT OVERDONE.

AS THE LOW MOVES OFF TO THE EAST...WE WILL SEE SOME LOW LEVEL
MOISTURE WRAP AROUND TO THE NORTH AND NORTHWEST OF ITS CENTER. I
EXPECT MVFR /OR LOWER CIGS/ WILL HANG AROUND AT MOST SITES THROUGH
MUCH OF THE EVENING HOURS AND POSSIBLY ALL THE WAY THROUGH 12Z. I
DID IMPROVE KSJT/KSOA TO VFR GIVEN THEIR LOCATIONS RELATIVE TO THE
LOW. RAIN SHOWERS SHOULD GENERALLY END BY EARLY EVENING WITH DRY
WEATHER ANTICIPATED THEREAFTER.

JOHNSON

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT SAT SEP 29 2012/

SHORT TERM...
A LARGE AND VERY WELCOME RAIN SHIELD CONTINUES TO MOVE SLOWLY TO THE
EAST ACROSS THE LONE STAR STATE. RICH TROPICAL MOISTURE CONTINUES TO
STREAM ACROSS THE STATE FROM SOUTHWEST BUT THIS AIRMASS IS FINALLY
BEHIND PUSHED OFF THE EAST AS THE BAROCLINIC WAVE IN THE WESTERLIES
IMPINGES UPON THE WESTERN FRINGE OF THE MOISTURE PLUME. THE
BAROCLINIC LEAF STRUCTURE SEEN ON THE WATER VAPOR IMAGERY DEPICTS AN
INFLECTION POINT ON THE WESTERN FLANK NEAR THE BIG BEND WITH A
SOMEWHAT POORLY DEFINED CUSP DUE SOUTH OF FORT STOCKTON NEAR THE RIO
GRANDE. BASED UPON THIS FEATURE AND THE CYCLONIC CURVATURE TO THE
WIND FIELD...WE CAN DEDUCE THE PRESENCE OF A SURFACE LOW JUST TO THE
SOUTH SOUTHEAST OF FORT STOCKTON. SOUTHEASTERLY FLOW THROUGH THE
LOWEST 4-6 KFT HAS PROVIDED A NICE TAP OF GULF MOISTURE...PUSHING
PWAT VALUES INTO THE 1.8-2.0 INCH RANGE PER GFS PWAT ESTIMATES FROM
SUOMINET. THE STRONG SYNOPTIC SCALE FORCING ASSOCIATED WITH
AFOREMENTIONED SHORTWAVE TROF WILL AUGMENT MESOSCALE FORCING FROM
STRONG H7-H85 FRONTOGENESIS...AND SOMEWHAT AUGMENTED BY THE
TRANSVERSE CIRCULATION ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF
THE UPPER TROPOSPHERIC JET FOUND JUST NORTH OF THE RED RIVER. IN
ADDITION...STRONG ISENTROPIC ASCENT WILL BE FOUND ON THE NORTH AND
EAST FLANKS OF THE H85 CYCLONE AS IT MOVES EAST ALONG THE I-10
CORRIDOR.

RAINFALL AMOUNTS HAVE ALREADY MEASURED 2-4 ACROSS MUCH OF THE CONCHO
VALLEY AND SOUTHERN BIG COUNTRY WITH LIGHTER AMOUNTS TO THE NORTH
AND SOUTH. ISOLATED AMOUNTS OF 5-6 INCHES HAVE BEEN REPORTED AS WELL
WITH ONLY MINOR FLOODING EXPERIENCED SO FAR. GIVEN THE SLOW EASTWARD
PROGRESSION OF THIS SYSTEM COMBINED WITH THE POTENTIAL FOR 1-2
ADDITIONAL INCHES OF PRECIPITATION...THE FLASH FLOOD WATCH WILL BE
CONTINUED. RAIN CHANCES TODAY WILL BE NEAR 100 PERCENT IN MOST AREAS
BUT WILL TAPER OFF DURING THE LATE MORNING AND EARLY AFTERNOON HOURS
AS THE MID LEVEL DEFORMATION ZONE FINALLY PASSES AND THE PRECIP
MOVES EAST. THUNDER WAS REMOVED FROM MUCH OF THE AREA AS WELL.
INSTABILITY IS QUITE LOW GIVEN THE SATURATED VERTICAL PROFILES AND
WE HAVE SEEN LITTLE TO NO LIGHTNING STRIKES OVER THE PAST 12+ HOURS.
I DID KEEP ISOLATED THUNDERSTORMS IN THE SOUTHEAST FOR THIS MORNING
AS MUCAPE PROGS REMAIN SUBSTANTIAL ENOUGH TO SUPPORT ISOLATED STRONG
UPDRAFTS AND CHARGE SEPARATION. I HELD ON TO THE LOW POPS ACROSS THE
EASTERN 1/3 OF THE AREA BUT ANY SHOWERS SHOULD BE GONE BY 06Z.
DIURNAL TEMPERATURE RANGES TODAY WILL BE QUITE SMALL GIVEN THE
PRECIPITATION AND ABUNDANT CLOUD COVER. I EXPECTED MAINLY LOWER 70S
TODAY. TONIGHT WE WILL SEE TEMPS FALL TO NEAR 60 DEGREES ACROSS WEST
CENTRAL TX.

JOHNSON

LONG TERM...
BY SUNDAY MORNING THE UPPER TROUGH AXIS WILL BE EXITING OVER OUR
EASTERN COUNTIES WITH ANY ASSOCIATED RAINFALL EAST OF THE FORECAST
AREA. MODELS STILL CLINGING TO A WEAK DISTURBANCE MOVING IN THE
SOUTHWARD FLOW ALOFT POSSIBLY AFFECTING THE WESTERN CWA SUNDAY
NIGHT. WILL MAINTAIN A SLIGHT CHANCE OF RAINFALL FOR THIS AREA
THROUGH 12Z MONDAY. DRY FORECAST EXPECTED THROUGH THE REMAINDER OF
THE EXTENDED.

SUNDAY HIGHS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES WITH
WARMING AFTERNOON TEMPERATURES THROUGH MIDWEEK. LOOKING FOR A
STRONG DRY COLD FRONT PUSHING THROUGH THE FORECAST AREA ON
THURSDAY. TYPICAL PREFRONTAL COMPRESSIONAL HEATING ON WEDNESDAY
WILL SEE AFTERNOON HIGHS IN THE UPPER 80S TO AROUND 90...WITH
THURSDAY POSTFRONTAL HIGHS AROUND 10 DEGREES COOLER AND SECOND
DAY POSTFRONTAL HIGHS ON FRIDAY IN THE MID TO UPPER 70S.
MORNING LOWS WILL BE IN THE LOWER TO MID 50S FRIDAY AND SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 73  60  79  58  82 / 100  10  10  20   5
SAN ANGELO 	 73  59  80  58  83 / 100  10  10  20  10
JUNCTION 	 73  63  79  55  84 /  90  20  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...KIMBLE...
MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...SCHLEICHER...
STERLING...SUTTON...TOM GREEN.

&&

25
Hazardous weather outlook, Sep 29, 4:46 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
446 AM CDT SAT SEP 29 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-301100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
446 AM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
TODAY...BRINGING MODERATE TO HEAVY RAINFALL TO MUCH OF WEST
CENTRAL TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY
RESULT IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN
EFFECT FOR LOCATIONS ALONG AND SOUTH OF A STERLING CITY...TO
WINTERS...TO BROWNWOOD LINE THROUGH 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT...MAINLY
WEST OF A HASKELL...TO WINTERS...TO SONORA LINE. THE PRIMARY
THREAT WITH THESE STORMS WILL BE DANGEROUS CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

COOPERATIVE OBSERVERS...EMERGENCY OFFICIALS AND SPOTTERS ARE
ENCOURAGED TO RELAY RAINFALL AMOUNTS AND FLOOD REPORTS TO THE
NATIONAL WEATHER SERVICE IN SAN ANGELO.

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:17 PM CDTAreal Flood AdvisorySJTConcho, Tom Green6 hr
Sep 29, 1:42 AM CDTAreal Flood AdvisorySJTConcho, Tom Green6 hr
Sep 29, 7:53 AM CDTAreal Flood AdvisorySJTConcho, Tom Green3 hr
Sep 29, 8:17 AM CDTFlash Flood WarningSJTIrion, Tom Green103 min
Sep 29, 8:58 AM CDTAreal Flood AdvisorySJTCrockett, Schleicher, Sutton3 hr
Sep 29, 9:15 AM CDTRiver Flood WarningSJTRunnels24 hr
Sep 29, 9:31 AM CDTAreal Flood AdvisorySJTIrion, Tom Green6 hr
Sep 29, 9:31 AM CDTFlash Flood WarningSJTTaylor3 hr
Sep 29, 9:55 AM CDTAreal Flood AdvisorySJTIrion, Tom Green2 hr
Sep 29, 10:37 AM CDTAreal Flood AdvisorySJTColeman3 hr
Sep 29, 10:57 AM CDTRiver Flood WarningSJTRunnels10 hr
Sep 29, 11:26 AM CDTFlash Flood WarningSJTConcho, Runnels3 hr
Sep 29, 11:52 AM CDTFlash Flood WarningSJTCallahan4 hr
Sep 29, 3:24 PM CDTAreal Flood AdvisorySJTTom Green6 hr
Sep 29, 3:44 PM CDTRiver Flood WarningSJTConcho5 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.